← Return to Latent TB, side effects, and my Anxiety

Discussion
honeybtorres (@honeybtorres)

Latent TB, side effects, and my Anxiety

Infectious Diseases | Last Active: Nov 7, 2018 | Replies (11)

Comment receiving replies
@irene5

@irene5 I am sorry you are having a difficult time with latent TB. Two of my ten children had that and were on isoniazid for nine months(one pill a day). They had no side effects that I can recall. It seems to me one pill a day is the standard for it, but I am no doctor. Since you had no symptoms you should be ok. You don’t have active disease. Are you from another country? Six of my children are from China. Theirs was the result of BCG . They will always test positive but don’t have active disease. I am so sorry you are so miserable. Isoniazid once a day is all my kids were required to take. Good luck!

Jump to this post


Replies to "@irene5 I am sorry you are having a difficult time with latent TB. Two of my..."

No. Im from Wisconsin.